# SDR SWAA2021051291220

- Difficulty date: June 9, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD VERT FIN CLOSURE SKATE ANGLE IS CRACKED. REMOVED & REPLACED RT FWD VERT FIN CLOSURE (SKATE) ANGLE IAW SRM 5140020G0; 5140050G0; 5140080G0; DWGS 147A0030 & 147A0070. RESTORED DECORATIVE FINISH ON NEW SKATE ANGLE IAW AMM 512199300801 56304U 10JUN20 AND SOPM 204401 56304U 10JUN20
